# SDR CHQA200600075

- Difficulty date: June 27, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 8,421 hours, 7,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD, NO FURTHER FAULTS.
